약인성 간손상 환자에 대한 生肝湯 치험 1례
A Case Report of Efficacy of Saenggan-tang on a Patient with Drug Induced Liver Injury
1
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
Objectives: The purpose of this case study is to report the effect of Korean Medicine treatment on a patient diagnosed with drug-induced liver injury by oral administration of acetaminophen. Methods: A 21-year-old male patient with drug-induced liver injury visited the clinic five times from January 28th, 2019 to March 16th, 2019. The patient took Saenggan-tang extract during the treatment period. Results: The levels of serum alanine aminotransferase (ALT) and gamma-glutamyl transferase (GGT) were significantly decreased. The chief complaints of the patient, such as yellow-red urine and fatigue, were also relieved. Conclusion: Traditional Korean medicine has a beneficial effect on drug-induced liver injury.
Abstract
Objectives: The purpose of this case study is to report the effect of Korean Medicine treatment on a patient diagnosed with drug-induced liver injury by oral administration of acetaminophen. Methods: A 21-year-old male patient with drug-induced liver injury visited the clinic five times from January 28th, 2019 to March 16th, 2019. The patient took Saenggan-tang extract during the treatment period. Results: The levels of serum alanine aminotransferase (ALT) and gamma-glutamyl transferase (GGT) were significantly decreased. The chief complaints of the patient, such as yellow-red urine and fatigue, were also relieved. Conclusion: Traditional Korean medicine has a beneficial effect on drug-induced liver injury.
참고문헌 (17)
- Vuppalanchi R, "Etiology of new-onset jaundice:how often is it caused by idiosyncratic drug-induced liver injury in the United States?", Am J Gastroenterol, 102(3), pp.558~562 (2007)
- Fisher K, "Drug-Induced Liver Injury", Arch Pathol Lab Med, 139(7), pp.876~887 (2015)
- Ki TS, "Drug-induced liver injury:present and future", Clin Mol Hepatol, 18(3), pp.249~257 (2012)
- Shen T, "Incidence and Etiology of Drug-Induced Liver Injury in Mainland China", Gastroenterology, 156(8), pp.2230~2241 (2019)
- 윤영주, "약인성 간손상의 원인물질에 관한 국내연구의 체계적 고찰", 대한한의학회지, 30(2), pp.30~45 (2009), 대한한의학회
- 이병무, "Clinical Features of Drug-induced Liver Injury According to Etiology", Journal of Korean Medical Science, 30(12), pp.1815~1820 (2015), 대한의학회
- Hussaini SH, "Idiosyncratic drug-induced liver injury : an update on the 2007 overview", Expert Opin Drug Saf, 13(1), pp.67~81 (2014)
- Lee WM, "Drug-induced acute liver failure", Clin Liver Dis, 17(4), pp.575~586 (2013)
- Anee M, "Acetaminophen Hepatotoxicity", Clin Liver Dis, 11(3), pp.525~548 (2007)
- Caparrotta TM, "Are some people at increased risk of paracetamol-induced liver injury? A critical review of the literature", Eur J Clin Pharmacol, 74(2), pp.147~160 (2018)
- Duan L, "Differential Susceptibility to Acetaminophen-Induced Liver Injury in Sub-Strains of C57BL", 6 Mice : 6N versus 6J, 2016, pp.98, 107~118
- Gamal W, "Low-dose acetaminophen induces early disruption of cell-cell tight junctions in human hepatic cells and mouse liver", Sci Rep, 7, pp.37541~ (2017)
- Hu J, "Low Dose Acetaminophen Induces Reversible Mitochondrial Dysfunction Associated with Transient c-Jun N-Terminal Kinase Activation in Mouse Liver", Toxicol Sci, 150(1), pp.204~215 (2016)
- Yi SR, "A Case Report of Korean Medicine Treatment for Drug-induced Liver Injury by Antiepileptics", Korean J Intern Med, (fal), pp.285~289 (2013)
- 유재연, "지방산으로 유발된 비알코올지방간질환 실험모델에 미치는 生肝湯加味方의 효과", 대한한방내과학회지, 31(2), pp.331~345 (2010), 대한한방내과학회
- 승현석, "가감생간탕 투여후 호전된 급성 간염 2예", 대한한방내과학회지, 23(2), pp.228~237 (2002), 대한한방내과학회
- Jang EG, "A Survey of Therapeutic Effects of Artemisia capillaris in Liver Diseases", Evid Based Complement Alternat Med, 2015, pp.728137~ (2015)
